# SDR YENA20150721284

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 51,147 hours, 17,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND FLOORBEAM AT FRAME 68, Y765 HAS EVIDENCE OF CORROSION.  R & R FLOORBEAM AT FRAME 68, Y765 IAW SRM 51-42-11. OK FOR SERVICE.
